# SDR FDEA202104180947

- Difficulty date: April 18, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 72,214 hours, 16,357 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

04 EACH FASTENER HOLES NUMBER #8 , 9 , 15 AND 34 FOUND CRACK INDICATION DURING   OPEN - HOLE HFEC INSPECTION AT LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN   STATION XORS = 683-4 AND STATION = 713.6 . LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND   STATION XORS = 713.6, 04 EACH CRACK INDICTION FASTENER HOLES #  8 , 9 , 15  AND 34   BUSHING REPAIR CARRIED OUT AS PER MD-11 SRM 57-20-02-2R . FIGURE 201. REPAIR 5 . INITIAL   INSPECTION TO BE CARRIED OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE   CARRIED OUT AT EVERY 2000 FLIGHT CYCLES BY HFEC AND ULTRASONIC INSPECTION PER MD-  11. SRM 57-20-02-2R . FIGURE 202 / REPAIR 5 . TABLE 201 . REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
